All Title Author
Keywords Abstract

Some Approximation Properties of Modified Jain-Beta Operators

DOI: 10.1155/2013/489249

Full-Text   Cite this paper   Add to My Lib


Generalization of Szász-Mirakyan operators has been considered by Jain, 1972. Using these generalized operators, we introduce new sequences of positive linear operators which are the integral modification of the Jain operators having weight functions of some Beta basis function. Approximation properties, the rate of convergence, weighted approximation theorem, and better approximation are investigated for these new operators. At the end, we generalize Jain-Beta operator with three parameters , , and and discuss Voronovskaja asymptotic formula. 1. Introduction For ,?? , let then Equation (1) is a Poisson-type distribution which has been considered by Consul and Jain [1]. In 1970, Jain [2] introduced and studied the following class of positive linear operators: where and has been defined in (1). The parameter may depend on the natural number . It is easy to see that ; (3) reduces to the well-known Szász-Mirakyan operators [3]. Different generalization of Szász-Mirakyan operator and its approximation properties is studied in [4, 5]. Kantorovich-type extension of was given in [6]. Integral version of Jain operators using Beta basis function is introduced by Tarabie [7], which is as follows: In Gupta et al. [8] they considered integral modification of the Szász-Mirakyan operators by considering the weight function of Beta basis functions. Recently, Dubey and Jain [9] considered a parameter in the definition of [8]. Motivated by such types of operators we introduce new sequence of linear operators as follows: For and , where is defined in (1) and The operators defined by (5) are the integral modification of the Jain operators having weight function of some Beta basis function. As special case, the operators (5) reduced to the operators recently studied in [7]. Also, if and , then the operators (5) turn into the operators studied in [8]. In the present paper, we introduce the operators (5) and estimate moments for these operators. Also, we study local approximation theorem, rate of convergence, weighted approximation theorem, and better approximation for the operators . At the end, we propose Stancu-type generalization of (5) and discuss some local approximation properties and asymptotic formula for Stancu-type generalization of Jain-Beta operators. 2. Basic Results Lemma 1 (see [2]). For ,?? , one has Lemma 2. The operators , defined by (5) satisfy the following relations: Proof. By simple computation, we get Lemma 3. For , , and with , one has (i) ,(ii) ? . Lemma 4. For , , one has Proof. Since , , and , we have which is required. 3. Some Local Approximation


[1]  P. C. Consul and G. C. Jain, “A generalization of the Poisson distribution,” Technometrics, vol. 15, no. 4, pp. 791–799, 1973.
[2]  G. C. Jain, “Approximation of functions by a new class of linear operators,” Journal of the Australian Mathematical Society, vol. 13, pp. 271–276, 1972.
[3]  G. Mirakyan, “Approximation des fonctions continues au moyen de polyn?mes de la forme ,” Doklady Akademiia Nauk SSSR, vol. 31, pp. 201–205, 1941.
[4]  A. Sahai and G. Prasad, “On the rate of convergence for modified Szász-Mirakyan operators on functions of bounded variation,” Institut Mathématique, vol. 53, no. 67, pp. 73–80, 1993.
[5]  V. Gupta and R. P. Pant, “Rate of convergence for the modified Szász-Mirakyan operators on functions of bounded variation,” Journal of Mathematical Analysis and Applications, vol. 233, no. 2, pp. 476–483, 1999.
[6]  S. Umar and Q. Razi, “Approximation of function by a generalized Szasz operators,” Communications de Faculté des Sciences de l'Université d'Ankara, vol. 34, pp. 45–52, 1985.
[7]  S. Tarabie, “On Jain-beta linear operators,” Applied Mathematics & Information Sciences, vol. 6, no. 2, pp. 213–216, 2012.
[8]  V. Gupta, G. S. Srivastava, and A. Sahai, “On simultaneous approximation by Szász-beta operators,” Soochow Journal of Mathematics, vol. 21, no. 1, pp. 1–11, 1995.
[9]  D. K. Dubey and V. K. Jain, “Rate of approximation for integrated Szász-Mirakyan operators,” Demonstratio Mathematica, vol. 41, no. 4, pp. 879–886, 2008.
[10]  P. P. Korovkin, “On convergence of linear positive operators in the space of continuous functions,” Doklady Akademiia Nauk SSSR, vol. 90, pp. 961–964, 1953.
[11]  R. A. DeVore and G. G. Lorentz, Constructive Approximation, vol. 303, Springer, Berlin, Germany, 1993.
[12]  A. D. Gad?iev, “Theorems of the type of P. P. Korovkin's theorems,” Matematicheskie Zametki, vol. 20, no. 5, pp. 781–786, 1976.
[13]  O. Duman, M. A. ?zarslan, and H. Aktu?lu, “Better error estimation for Szász-Mirakjan-Beta operators,” Journal of Computational Analysis and Applications, vol. 10, no. 1, pp. 53–59, 2008.
[14]  O. Duman and M. A. ?zarslan, “Szász-Mirakjan type operators providing a better error estimation,” Applied Mathematics Letters, vol. 20, no. 12, pp. 1184–1188, 2007.
[15]  H. Gonska, P. Pi?ul, and I. Ra?a, “General King-type operators,” Results in Mathematics, vol. 53, no. 3-4, pp. 279–286, 2009.
[16]  O. Agratini and O. Dogru, “Weighted approximation by -Szász-king type operators,” Taiwanese Journal of Mathematics, vol. 14, no. 4, pp. 1283–1296, 2010.
[17]  V. N. Mishra, K. Khatri, and L. N. Mishra, “Some approximation properties of q-Baskakov-Beta-Stancu type operators,” Journal of Calculus of Variations, vol. 2013, Article ID 814824, 8 pages, 2013.
[18]  J. P. King, “Positive linear operators which preserve ,” Acta Mathematica Hungarica, vol. 99, no. 3, pp. 203–208, 2003.
[19]  V. N. Mishra, K. Khatri, L. N. Mishra, and Deepmala, “Inverse result in simultaneous approximation by Baskakov-Durrmeyer-Stancu operators,” Journal of Inequalities and Applications, vol. 2013, article 586, 2013.
[20]  O. Agratini, “Linear operators that preserve some test functions,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 94136, 11 pages, 2006.
[21]  I. Büyükyazici and ?. Atakut, “On Stancu type generalization of -Baskakov operators,” Mathematical and Computer Modelling, vol. 52, no. 5-6, pp. 752–759, 2010.
[22]  D. K. Verma, V. Gupta, and P. N. Agrawal, “Some approximation properties of Baskakov-Durrmeyer-Stancu operators,” Applied Mathematics and Computation, vol. 218, no. 11, pp. 6549–6556, 2012.
[23]  V. N. Mishra and P. Patel, “A short note on approximation properties of Stancu generalization of -Durrmeyer operators,” Fixed Point Theory and Applications, vol. 2013, article 84, 5 pages, 2013.
[24]  S. G. Gal, V. Gupta, D. K. Verma, and P. N. Agrawal, “Approximation by complex Baskakov-Stancu operators in compact disks,” Rendiconti del Circolo Matematico di Palermo, vol. 61, no. 2, pp. 153–165, 2012.
[25]  V. N. Mishra, K. Khatri, and L. N. Mishra, “On simultaneous approximation for Baskakov-Durrmeyer-Stancu type operators,” Ultra Scientist of Physical Sciences, vol. 24, no. 3, pp. 567–577, 2012.
[26]  V. N. Mishra, H. H. Khan, K. Khatri, and L. N. Mishra, “Hypergeometric representation for Baskakov-Durrmeyer-Stancu type operators,” Bulletin of Mathematical Analysis and Applications, vol. 5, no. 3, pp. 18–26, 2013.
[27]  V. N. Mishra, K. Khatri, and L. N. Mishra, “Statistical approximation by Kantorovich type discrete -Beta operators,” Advances in Difference Equations, vol. 2013, article 345, 2013.


comments powered by Disqus